# SDR GLBA96015

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

RDU - CREW ABORTED TAKEOFF WHEN RIGHT ENGINE FAILED ON TAKEOFF RUN.  AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE REPAIRED LOOSE FUEL LINE ON RIGHT FLOW DIVIDER.  OPS CHECK GOOD FOLLOWING REPAIR.  (M)
